Pill question

Firstly hi, I've not been on this site for about 2 years due to feeling pretty well, I always knew you were here if I needed you! My question is this.. 3 weeks ago I went back on the pill (i had a 6 month break as I thought I was getting too old to be on it and thought going 'au natural' was a good idea) I was wrong, my periods were AWFUL, short cycle, lots of pain and terrible spots! So I've gone back on and expected I might go a bit hypo and need a little tweak in my thyroxine. It seems I've gone a bit hyper instead which has confused me..does anyone know if this is normal? Thank you x

2 Replies

oldestnewest
  • The pill does affect levothyroxine. It is possible to experience hyper symptoms when actually hypo under medicated. Probably best to request your GP runs a TFT panel.

  • Thanks, I had my routine blood test (only TSH) last week. It was 0.05. Very slightly hyper for me. I don't want to adjust my dose really incase it's a case of letting things calm down! I guess i'll just have to wait and see what happens!

You may also like...